# SDR VNAA202302040001

- Difficulty date: March 25, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: CC670140511
- Condition: Nicked
- Location: Zone 500
- Component: Flap Skin Lh, Bombdr, CRJ900
- Component part number: CC670140027
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER/FWD FACE OF LH/RH INBOARD FLAP FROM FLS 15.00 TO FLS 65.50
